... with pain in my extremities chest and head that seems to move around in different places I take ibuprofen or soak in a hot bath tub but it's getting so severe nothing helps I have decided to back off 200 milligrams to see if that helps I guess I really don't have a question I just would like to hear from others on their experience any ideas on relief would be great hope you are all well thank you I
Hi...I've been on Uptravi long enough to be up to 1200 milligrams but I am having severe problems?
- 4 Mar 2016 by Daseatree
- 22 August 2018 (9 weeks ago)
- headache, pain, pulmonary hypertension, muscle pain, neck pain, sciatica, temporomandibular joint disorder, ibuprofen, chronic myofascial pain, chest, uptravi
Hi, I have been prescribed uptavi, and a nurse is supposed to come to my house to explain how to take it. From reading all of its side effects, I'm wondering is it worth it? Do you find the benefits to be noticeable? Are you breathing better, or needing less oxygen, etc? I'm afraid to start this medication after reading about its effects.
Do you live in the US?
The reason I'm asking is because it was just allowed in Jan 2016 as an Orphan Drug specifically for PAH.
It's use is to prevent the disease from worsening and delaying any symptoms that may hospitalize you.
It's prescribed at 200mcg 2 x day to begin with and a max dose of 1600mcg/day.
If side effects become intolerable it's recommended to titrate back by 200mcg intervals to dose where you felt comfortable. You need to follow your doctor on this plan.
The action is to cause visodilatation.
Per UPTRAVI SITE :
"What are the possible side effects of UPTRAVI?
The most common side effects include: headache, diarrhea, jaw pain, nausea, muscle pain, vomiting, pain in arms or legs, flushing, pain in joints, low red blood cell count, decreased appetite, and rash.
These are not all the possible side effects of UPTRAVI. Call your healthcare provider for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or www.fda.gov/medwatch"
Good luck to you.
I too am on Uptravi 800mcg down from 1000 mcg and had and continue to have many of the same side effects you have. I think the titration from 200 mcg to 1600 mcg needs to slow down. I moved very quickly from 200 mcg to 1000 mcg. Something else I discovered after talking to an Aetna Pharmacist was that the drug Bactrim, which I am taking for Multiple Myeloma, actually enhances the potency of Uptravi. Bactrim is an anti-viral drug that interacts with my immune system. My point here is I'm at 800 mcg but the Bactrim interaction could increase that dose. Hope that is of some help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2010 • 1 answer
Posted 25 Feb 2011 • 4 answers
Ibuprofen - Adverse effects of Advil? I have been having a lot of joint problems lately (knees, hip)
Posted 20 Jan 2013 • 2 answers
Posted 25 Feb 2013 • 7 answers
Posted 9 Aug 2018 • 1 answer